MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR

RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR
Model Number 956-622
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference: (b)(4).The user took the arterial blood sample previously collected with a safepico aspirator (lot number: re11) by her colleague.When the user inserted the sampler into the machine, it started spraying everywhere.

Brand Name
SAFEPICO ASPIRATOR
Common Device Name
SAFEPICO ASPIRATOR
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key23875535
Report Number3002807968-2025-00152
Device Sequence Number20220452
Product Code JKA
UDI-Device Identifier05700699566225
UDI-Public(01)05700699566225(17)270821(10)RE11
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-622
Device Catalogue Number956-622
Device Lot NumberRE11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown